Conformal Riemannian maps from almost Hermitian manifolds
Articles > Article · 2018
Authors: Bayram ŞAHİN, Sener Yanan
TURKISH JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, 2018, vol 42, pp 2436-2451
DOI: 10.3906/mat-1711-34
Summary
Conformal Riemannian maps from almost Hermitian manifolds to Riemannian manifolds, namely conformal invariant Riemannian maps, holomorphic conformal Riemannian maps, and conformal antiinvariant Riemannian maps, are introduced. We mainly focus on conformal antiinvariant Riemannian maps from Kaehlerian manifolds. We give proper examples of conformal antiinvariant Riemannian maps, obtain the integrability of certain distributions, and investigate the geometry of leaves of these distributions. We also obtain various conditions for such maps to be horizontally homothetic maps.